# SDR SIMA20140507003

- Difficulty date: May 7, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 24,031 hours, 20,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CLEAR TO CLOSE.  FLOOR PROXIMITY LIGHT STRIP WIRE DAMAGED AT FLOOR PANEL 251BF.  REPAIRED FLOOR PROXIMITY LIGHT STRIP WIRE AT FLOOR PANEL 251BF IAW SWPM 20-21-00.  SEE BOW 155932 FOR OPERATIONS CHECK.
